MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 71 was not returned for investigation.The manufacturing records were reviewed and showed the product met the design and manufacturing specifications.Without the return of the device, the exact root cause for the shaft break could not be determined, however based on the information provided, the internal carotid artery (ica), distal to the bifurcation was tortuous, which likely contributed to the resistance felt during attempted removal of the zoom 71 and the zoom 71 shaft break.
 
Event or Problem Description
It was reported that the patient underwent a mechanical thrombectomy of the left m1 segment.The internal carotid artery (ica) was noted to be highly tortuous distal to the bifurcation.Advancement of the zoom 88, zoom 71 and third-party stent retrieval was performed successfully.During the removal of zoom 71 and third-party stent retriever, significant resistance was felt, and the zoom 71 could not be withdrawn which resulted in removal of the third-party stent retriever, zoom 88 and the zoom 71 as a system.The zoom 71 was found to be fractured into two segments; however, all fragments were successfully retrieved.Following removal of the device, some extravasation was observed in the patient.The procedure could not be completed.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24138975
Report Number3014590708-2026-00003
Device Sequence Number14816645
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)271209(10)F2434102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2434102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SOLITARE.; SYNCHRO WIRE.; VELOCITY.; ZOOM 88.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown